Problème mixte hyperbolique avec saut sur la condition aux limites
Annales de l'Institut Fourier, Volume 39 (1989) no. 2, p. 319-360
This work deals with the study of the linear mixed problem for a non-characteristic strictly hyperbolic N×N system of degree 1, when the boundary condition has a jump along a non-characteristic hypersurface of the boundary. Assuming the uniform Lopatinski condition outside this hypersurface and a supplementary hypothesis along it, we prove a result of existence and uniqueness in the Sobolev space H ν (ν[0,1 2. We study then propagation of conormal regularity along the jump hypersurface through the use of a tangential version of Bony’s second microlocation.
Ce travail est consacré à l’étude du problème mixte linéaire pour un système N×N non caractéristique, strictement hyperbolique, de degré 1, dans le cas où la condition aux limites présente un saut sur une hypersurface non caractéristique du bord. Sous la condition de Lopatinski uniforme hors de cette hypersurface et sous une hypothèse supplémentaire le long de celle-ci, on prouve un résultat d’existence et d’unicité dans l’espace de Sobolev H ν ν 0 , 1 2. On étudie ensuite la propagation de la régularité conormale le long de l’hypersurface de saut en utilisant une version tangentielle de la deuxième microlocalisation de Bony.
@article{AIF_1989__39_2_319_0,
     author = {Delort, Jean-Marc},
     title = {Probl\`eme mixte hyperbolique avec saut sur la condition aux limites},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {39},
     number = {2},
     year = {1989},
     pages = {319-360},
     doi = {10.5802/aif.1169},
     zbl = {0652.35069},
     mrnumber = {90k:35155},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1989__39_2_319_0}
}
Delort, Jean-Marc. Problème mixte hyperbolique avec saut sur la condition aux limites. Annales de l'Institut Fourier, Volume 39 (1989) no. 2, pp. 319-360. doi : 10.5802/aif.1169. http://www.numdam.org/item/AIF_1989__39_2_319_0/

[1] M. Beals, G. Metivier, Progressing waves solutions to certain non-linear mixed problems, Duke Math. J., 53 (1986), 125-137. | MR 87g:35140 | Zbl 0613.35050

[2] M. Beals, G. Metivier, Reflection of transversal progressing waves in non-linear strictly hyperbolic mixed problems, Amer. J. Math., 109 (1987), 335-359. | MR 88e:35126 | Zbl 0633.35051

[3] J. M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sc. École Normale Supérieure, 14 (1981), 209-246. | Numdam | MR 84h:35177 | Zbl 0495.35024

[4] J. M. Bony, Second microlocalization and propagation of singularities for semi-linear hyperbolic equations, Taniguchi symposium, HERT, Katata (1984), 11-49. | MR 89e:35099 | Zbl 0669.35073

[5] J. Chazarain, A. Piriou, Introduction à la théorie des équations aux dérivées partielles linéaires, Gauthier-Villars, Paris, 1981. | MR 82i:35001 | Zbl 0446.35001

[6] R. Coifman, Y. Meyer, Au-delà des opérateurs pseudo-différentiels, Astérisque, 57 (1978). | MR 81b:47061 | Zbl 0483.35082

[7] V. V. Grusin, Hypoelliptic differential equations and pseudo-differentials operators with operator valued symbols, Math. USSR Sbornik, vol. 17 (1972), 497-514. | Zbl 0255.35022

[8] K. O. Kreiss, Initial boundary value problems for hyperbolic systems, Comm. Pure Appl. Math., 13 (1970), 277-298. | MR 55 #10862 | Zbl 0215.16801

[9] S. Rempel, B. W. Schulze, Parametrices and boundary symbolic calculus for elliptic boundary problems without the transmission property, Math. Nachr., 105 (1982), 45-149. | MR 84a:58083 | Zbl 0544.35095

[10] S. R. Simanca, Mixed elliptic boundary value problems, Comm. in Partial Differential Equations, 12 (1987), 123-200. | MR 88b:35062 | Zbl 0631.35024

[11] J. Sjöstrand, Parametrices for pseudo-differential operators with multiple characteristics, Ark. Math., 12 (1974), 85-130. | Zbl 0317.35076